# SDR AALA201511309014

- Difficulty date: November 27, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 45,874 hours, 26,093 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 8C AT EMER EXIT RECLINES TO FAR.  ADJUSTED SEAT 8C RECLINE & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 25-21-00.
